# SDR QXEA200400495

- Difficulty date: June 8, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 6,646 hours, 7,386 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot Patch
- Condition: Loose
- Location: De Ice System
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2357, DEICE PRESSURE CAUTION LIGHT ILLUMINATED.  LIGHT WENT OUT AFTER CHECKLIST PROCEDURE, CAME ON AGAIN AFTER 10 MINUTES AND WENT OUT AGAIN AFTER CHECKLIST PROCEDURE.  FLIGHT LANDED AFTER 15 MINUTES.  VISUALLY INSPECTED ALL DEICE BOOTS WHILE INFLATED.  MAINTENANCE FOUND TWO LOOSE DEICE BOOT PATCHES.  RE-SECURED, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
